Global Journal of Theoretical and Applied Mathematics Sciences


Volume 1, Number 2 (2011)





L(4,3,2,1)-labeling of Simple Graphs
pp. 95-102
R. Sweetly and J. Paulraj Joseph

Mathematical Modeling of Predator-prey Models: Lotka-Volterra Systems
pp. 103-113
S. Usha, A. Eswari and L. Rajendran

Convergence of Hermite Interpolation
pp. 115-119
Swarnima Bahadur

Stability of a Host-Mortal Commesal Ecosystem with Constant Harvesting of the Commensal Species
pp. 121-133
N. Seshagiri Rao and N.Ch. Pattabhi Ramacharyulu

Fractional Laplace Transform and Signal Separation in Networking
P.R. Deshmukh and A.S. Gudadhe

Data Cleaning through Minimum Spanning Tree for Data Mining
Authors:S. John Peter and S. Chidambaranathan


Fuzzy Cognitive Maps (FCMs) to Analyze the Problems Faced by Turmeric Cultivators at the Time of Marketing
Authors:S. Narayanamoorthy and K. Mythily


Non-Persistent Retrial Queueing System with Two Types of Heterogeneous Service
Authors:J. Ebenesar Anna Bagyam and Dr. K. Udayachandrika





 All rights are reserved with Research India Publications                             Home  Journals  Contact